# SDR SWIA2019061445982

- Difficulty date: May 20, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 32,126 hours, 32,039 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Damaged
- Location: Stringer 20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 ADDITIONAL FASTENER HOLES ELONGATED (APPROX. .225") FOR RH KIDNEY PANEL (132AL). LOCATED ON FWD EDGE OF CUTOUT  JUST BELOW STR20R. (C-CHECK) RO: 06/14/2019 REPAIRED 2 ADDITIONAL FASTENER HOLES IAW REO.
